ネットワーク上の感染症モデル

Tsuyoshi Kajiwara, Tomoki Yoshino

Research output: Contribution to journalArticle

Original languageJapanese
Pages (from-to)75-84
Number of pages10
Journal数理解析研究所講究録
Volume1751
Publication statusPublished - 2011

Cite this

ネットワーク上の感染症モデル. / Kajiwara, Tsuyoshi; Yoshino, Tomoki.

In: 数理解析研究所講究録, Vol. 1751, 2011, p. 75-84.

Research output: Contribution to journalArticle

@article{94335dbaf4be4f00baa8a5b4fd3b21e2,
title = "ネットワーク上の感染症モデル",
author = "Tsuyoshi Kajiwara and Tomoki Yoshino",
year = "2011",
language = "Japanese",
volume = "1751",
pages = "75--84",
journal = "数理解析研究所講究録",

}

TY - JOUR

T1 - ネットワーク上の感染症モデル

AU - Kajiwara, Tsuyoshi

AU - Yoshino, Tomoki

PY - 2011

Y1 - 2011

M3 - Article

VL - 1751

SP - 75

EP - 84

JO - 数理解析研究所講究録

JF - 数理解析研究所講究録

ER -